# SDR NSVA2011144

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 35,134 hours, 40,910 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6058T28P01
- Part serial: FDT67057
- Condition: Failed
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ITT GAUGE FLUCTUATION.  REPLACED LEFT THERMOCOUPLE ASSEMBLY IAW GE MM 74-00-00.  PERFORMED ENGINE GROUND POWER ASSURANCE RUNS IAW CWC 72-000-03S.  OPS CHECKED GOOD.  THERMOCOUPLE TIME NOT TRACKED.
